Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Some products of $ \beta$-elements in the Novikov $ E\sb 2$ term of Moore spectra

Author: Jin Kun Lin
Journal: Proc. Amer. Math. Soc. 120 (1994), 609-613
MSC: Primary 55T15
MathSciNet review: 1176484
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note, we prove trivialities and nontrivialities of products of some higher-order $ \beta _{t{p^n}/s}'$ elements in the $ {E_2}$ terms of the Adams-Novikov spectral sequence of Moore spectra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55T15

Retrieve articles in all journals with MSC: 55T15

Additional Information

PII: S 0002-9939(1994)1176484-8
Keywords: Moore spectra, $ \beta $-elements, Adams-Novikov spectral sequence
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia